A nervous TIC of the eye or spasm of the eyelid muscles is a pretty common issue. Usually it only affects the lower eyelid, but top also can twitch. Most of the fits of nervous eye twitch are periodic in nature, but there are cases where they can last for weeks or even months.
To get rid of a nervous TIC, you need to understand the cause that lies behind it. A nervous TIC, or, scientifically speaking, giperkinez – it’s an involuntary muscle contraction.
To cause such muscle contractions can century following factors:
- strain eyes;
- dry eyes;
- the imbalance of nutrients;
Almost all of the fits of nervous eye twitch not talking about serious medical problems. However, to get rid of it can be very difficult. The only way to end with a nervous tick is to detect the cause and eliminate it.
More serious causes of nervous TIC is a neurological diseases such as hemifacial spasm or blepharospasm. Such causes are less common and should be diagnosed and treated by an ophthalmologist.
Why eye twitches?
We all sometimes are in a state of stress that our bodies react differently. It can cause twitching of the eye, especially if symptoms of stress are closely intertwined with vision, for example, strain eyes. In this case, you can get rid of a nervous TIC, eliminating the cause of stress.
Lack of sleep and severe mental or physical work can cause spasm of muscle century. In this situation, will help the healthy and sound sleep.
Spasms of the century may have a person who needs glasses or change glasses. If the eyes are severely overstrained, the person may face the problem of nervous TIC. For the same reason can be attributed to the use of computers, tablets or smartphones for a long time. In that case, if the eye will not stop twitching and annoying of the patient should be examined by an ophthalmologist. If you have to spend a lot of time in front of the monitor, you should also see an ophthalmologist, so he will pick you up for special glasses.
Caffeine and alcohol:
Many experts believe that the consumption of large amounts of caffeine and/or alcohol can cause a nervous TIC of the eye. If lately you have begun to drink alcohol or caffeine (contained in coffee, tea, soda water, etc.) in large quantities, try to reduce the use of products that contain it.
Dry eye syndrome:
More than half of older people experience dry eye syndrome, this symptom is also common among those who spend a lot of time in front of computers, wearing contact lenses, taking certain medications (e.g., antihistamines or antidepressants) or drink alcohol or caffeine in large quantities. To eliminate dry eyes there are numerous medicines, so you should consult an ophthalmologist to assess the extent of a symptom and prescribe treatment.
The imbalance of nutrients:
Studies show that lack of certain substances in the body can cause a nervous TIC of the eye. Such substances include, for example, magnesium. Although this research lacks scientific evidence, we can not exclude this reason from the list of possible causes of nervous TIC. If you think that your body is not lacking any substance, consult your physician before buying medicines.
People who are prone to allergies, often notice that their eyes are itchy, watery or swollen. The man rubbed his eyes, histamine gets in the tissue ages and in tears. Thus, allergies that affect the eyes of the patient, may be the cause of hyperkinesis century.
To resolve this problem, doctors suggest to use antihistamine eye drops or tablets. But do not forget that antihistamines can cause dry eye syndrome. In any case, before application of a drug, you should consult with an ophthalmologist.